Mathematische Annalen

, Volume 317, Issue 1, pp 117–154 | Cite as

Oka's principle for holomorphic fiber bundles with sprays

  • Franc Forstnerič
  • Jasna Prezelj
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Franc Forstnerič
    • 1
  • Jasna Prezelj
    • 2
  1. 1.Department of Mathematics, University of Wisconsin, Madison, WI 53706, USAUS
  2. 2.Faculty of Mechanical Engineering, University of Ljubljana, Aškerčeva 6, 1000–Ljubljana, SloveniaSI

Personalised recommendations